# SDR 2007FA0000827

- Difficulty date: August 14, 2007
- Submitted: September 25, 2007
- Operation: General aviation
- Aircraft: N858MK
- Make and model: Lear 45LEAR
- Aircraft serial: 141
- Engine: Garrtt TFE731*
- System (JASC): 7500 · Engine Bleed Air System
- Part: Manifold
- Part number: 4536102150V431
- Condition: Damaged
- Location: Lt Engine
- Part time: 2,402 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT PYLON OVERHEAT INDICATION OCCURRED IN FLIGHT.  FOUND HIGH PRESSURE BLEED AIR MANIFOLD MATING FLANGE DEFORMED.  REPLACED ASSY 4536102150V43-1 WITH NAV ASSY 45361020228-001.  CAUSE MAY BE AGE OR REPEATED CLAMPING.  ORIGINAL PART HAS BEEN SUPERSEDED BY THE MFG.  (K)
